# SDR DL767040725

- Difficulty date: August 4, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 58,809 hours, 27,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 001041
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND RT AFT EXT EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY AND BATTERY CHARGER PER M/M.  CHECKS GOOD.
